MathSciNet Relay Station
MathSciNet bibliographic data
MR2276364 (2007m:22011) 22E50 (11F70)
Baruch, Ehud Moshe; Rallis, Stephen On the uniqueness of Fourier Jacobi models for representations of ${\rm U}(n,1)$. Represent. Theory 11 (2007), 1–15 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement